MathSciNet Relay Station
MathSciNet bibliographic data
MR2156535 26A09 (33B10)
Mohlenkamp, Martin J.; Monzón, Lucas Trigonometric identities and sums of separable functions. Math. Intelligencer 27 (2005), no. 2, 65–69.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement